Announcement

Collapse
No announcement yet.

nausea due to meds

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Briza
    replied
    That's true. Many times the intial side effects of pain meds will go away with continued use. So I was caught off guard when mine made me dizzy after taking it almost daily for several months. It turned out I had a sinus infection brewing that I wasn't aware of at the time. I think that may have been contributing to my nausea and dizzieness this month.

    Leave a comment:


  • judy45
    replied
    I too am having nausea after pain meds (but they are helping) my Dr. said it should go away after about a week, but if you can try baking soda it will also have the added benefit of removing acid, just don't use it too much. Fell better soon.

    Leave a comment:


  • KatieB
    replied
    If your ins will pay for it, zofran is really good. I haven't found anything otc that helps me. Sorry you're having these problems.

    Leave a comment:


  • ICNDonna
    replied
    I suggest you call your doctor tomorrow and ask if they can prescribe something. I take phenergan 25 mg tablets any time I need pain meds.


    Donna

    Leave a comment:


  • Linda May
    replied
    sick

    Dramaline works real good and you can get it at the dollar general store cheap.

    Leave a comment:


  • Briza
    replied
    Hi
    I called my pharmacist yesterday with this exact same question. He recommended Bonine (aka Meclizine Hydrochloride) and sure enough it worked like a charm for the nausea and dizziness I've been experiencing from taking hydrocodone. It's been so bad this week that it was messing with my sleep but it is completely gone now!

    You should check with your dr or pharmacist to make sure it won't interact with the meds you are taking. I took a double dose of the Bonine on recommendation from the pharmacist, as he said that would be equivalent to a prescription dose.

    You should be able to find it inexpensively OTC and most drugstores have store-brand which makes it even less expensive.
    Last edited by Briza; 01-16-2011, 11:10 AM.

    Leave a comment:


  • tbabbitt
    started a topic nausea due to meds

    nausea due to meds

    Is there any otc nausea meds that will help with the nausea i feel from taking all the pain meds? I always feel sick to my stomache all day and all night. But if I dont take my pain meds, the pain is so unbarable. Thanks for any help
Working...
X